Probabilistic choice in games

Properties of Rosenthal's t-solutions

M. Voorneveld

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)105-121
JournalInternational Journal of Game Theory
Volume34
Issue number1
Publication statusPublished - 2006

Cite this

@article{3662c6d00b24407280702a9d6c7e545b,
title = "Probabilistic choice in games: Properties of Rosenthal's t-solutions",
author = "M. Voorneveld",
year = "2006",
language = "English",
volume = "34",
pages = "105--121",
journal = "International Journal of Game Theory",
issn = "0020-7276",
publisher = "Springer Verlag",
number = "1",

}

Probabilistic choice in games : Properties of Rosenthal's t-solutions. / Voorneveld, M.

In: International Journal of Game Theory, Vol. 34, No. 1, 2006, p. 105-121.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Probabilistic choice in games

T2 - Properties of Rosenthal's t-solutions

AU - Voorneveld, M.

PY - 2006

Y1 - 2006

M3 - Article

VL - 34

SP - 105

EP - 121

JO - International Journal of Game Theory

JF - International Journal of Game Theory

SN - 0020-7276

IS - 1

ER -